# SDR C2XA99BT074

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Condition: Smoking
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EWR - FLT 4315 - CREW REPORTED APU CAUSED SMOKE ON GROUND WITH PACKS RUNNING, MAINTENANCE FOUND APU INOPERATIVE.  PLACED APU ON MEL 49-00-00.  AFTER MAINTENANCE TROUBLESHOOTING FOUND APU TO BE CAUSING THE SMOKE PROBLEM.  REMOVED AND REPLACED APU WITH SERVICEABLE UNIT.  OPS CHECKED APU AND PACKS GOOD.  (M)
